# SDR AALA202410035505

- Difficulty date: October 1, 2024
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N337PJ
- Make and model: Boeing 737823
- Aircraft serial: 33345
- Aircraft time: 21,778 hours, 9,379 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Bumper
- Condition: Contaminated
- Location: Zone 800
- Stage of operation: CR
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT LAV DOOR BROKEN. REQUIRES REPLACEMENT. PASSENGER STUCK IN LAV OVER 35 MINS IN FLIGHT. MAINTENANC UPON INSPECTION OF LAV D BI-FOLD DOOR FOUND RUBBER STOPPER COVERED IN GOO. CLEANED DOOR AND PERFORMED OPS CHECK OF DOOR. OPS CHECK GOOD IAW CMM 25-40-64. OK FOR SVC
